# SDR 2022F00185

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 4,199 hours, 2,766 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 67410325
- Condition: Nicked
- Location: Zone 700
- Part time: 4,199 hours, 2,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG OTB AXLE FOUND TO HAVE MINOR CHIP DAMAGE. FOUND DURING OTB WHEEL AND TIRE REMOVAL AND REPLACEMENT. REPAIR DEEMED MINOR IN SCOPE BY TEXTRON AVIATION ENGINEERING. ACCOMPLISHED TEXTRON AVIATION ENGINEERING MEMO DQ34412 DATED APRIL 15, 2022; 680A-0113, N563QS, REPAIR RECOMMENDATION OF NICK ON LEFT MAIN LANDING GEAR AXLE.
